# SDR SWAA2023041714711

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 312 LBL 50 TOP SIDE OF FLOOR BEAM WL 208.1<[01] REMOVED CORROSION AT STA 312 LBL 50 TOP SIDE OF FLOOR BEAM PER B737-700 SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1.;[03] ACCOMPLISHED REPAIR AT MAIN CABIN FLOOR BEAM STA 312 LBL 50 PER EA #23-153-00921;[04] VERIFIED STEP 3 REPAIR PER EA #23-153-00921
